# SDR 07FDEA01752

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 492914713500
- Condition: Cracked
- Location: Bs 1129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT SIDE SEAT TRACK IS CRACKED AT STA 1220 LBL 27 REMOVED SEAT TRACK FROM STA 1129 /1229 LBL 27 IAW DC10-SRM 51-31-01 VOL II MAT ID FOR SEAT TRACK 4929147 IAW DC10 SRM 53-42-01 VOL III PAGE 7 MATERIAL ID FOR SPLICE HAT AND SPLICE PLATE 4932154 AND 7075 T6 .050 IAW DC10 SRM 53-70-00 PAGE 5 VOL I.  FABRICATED, DRILLED AND COUNTERSUNK NEW SEAT TRACK SECTION AND SPLICED REPAIR IAW DC10-SRM 53-70-00 FIG 5 VOL I.  ALODINED AND PRIMED IAW DC-10 SRM   51-21-01 PAGE 1.  INSTALLED SEAT TRACK AND SPLICES REPAIR IAW DC10 SRM 51-31-01 VOL II PAGE 1.
